# SDR SWI2025F01124

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N110SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000405
- Aircraft time: 28,706 hours, 16,995 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAB ALT HI WARNING EICAS AT FL370. EMERGENCY DESCENT TO 10,000. LANDED AT AUSTIN  (FLIGHT 5971 - FILED OPEN)
